Follow Mary Nash Stoddard on Twitter

Tuesday, March 24, 2015

SUFFERING FROM TINNITUS? (RINGING IN THE EARS) - DITCH THE #ASPARTAME!

  1. My Response to an Article on Tinnitus (Ringing In The Ears):

    Dear Editor:
    Our organization, Aspartame Consumer Safety Network and Pilot Hotline (since 1987) has many studies, along with personal testimonials (often the best barometer of what's going on!) in our files that prove the artificial sugars, Aspartame (and Neotame) can also be triggers for Tinnitus. I even have a letter in my files from the 1980s, written by the head of the American Tinnitus Association on its letterhead, that Aspartame causes (and exacerbates) ringing in the ears for many. Often, when the sweetener is avoided, but ingested again by accidental exposure, the ringing returns. Not difficult to explain, when one realizes that every molecule of Aspartame consists of more than 10% Methanol, or wood alcohol, which breaks down in the body into Formaldehyde, Formic Acid and other neurotoxic substances. MSG is mentioned for its Glutamic Acid Content. Rightly so. However, Aspartame is 40% Aspartic Acid, effects of which are the same as Glutamic Acid in humans.
    We must therefore conclude that whether intentionally or accidentally omitted, Aspartame is the 800 lb. gorilla in this article nobody mentioned. ATA's acknowledgement of this fact on several occasions in past publications (Newsletters, etc.) have been a great service to readers suffering from this sometimes debilitating condition. This article seems remiss in this one area, unfortunately. — Respectfully, Mary Nash Stoddard/author Deadly Deception Story of Aspartame (Odenwald Press 1998)
    Mary Nash Stoddard, June 18, 2012 at 9:48 am